# SDR IXKA9600071

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Start Vlv
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 84 - ATL-TPA - NR 2 START VALVE OPEN LIGHT CAME ON IN FLIGHT.  NR 2 ENGINE WAS SHUT DOWN AS PER KIWI PROCEDURES.  CONDITIONS WERE DESCENDING 29,000 FEET TO 17,000 FEET WINDMILL TIME 43 MINUTES WINDMILLING.  FOUND WIRING IN START VALVE CHAFING ON ENGINE CASE.  REPAIRED WIRING AS REQUIRED.  LIGHT OPERATING NORMAL DURING ENGINE AS PER MM 80-11-01.  (M)
